# SDR SWAA2021081278774

- Difficulty date: May 15, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED DAMAGED RADOME BOOT; NO COMPOSITE DAMAGE NOTED IAW AMM 53-52-00-000-802 PAR 4C(1-4). 6042U 19MAY20. 10537C 05/19/20 INSP 14 05/19/20 INSTALLED NEW RADOME BOOT DB-1 IAW AMM 53-52-00-400-802 PAR 5E(1-14) 6042U 25MAY20. 10537C 05/25/20.
